THEORETICAL FOUNDATIONS OF UZBEK FOLKLORE

ORIGINAL SOURCE
Originally published in Journal of Universal Science Research; Vol. 1 No. 11 (2023): JOURNAL OF UNIVERSAL SCIENCE RESEARCH; 74-76.

Dilovor, Avlakulov and Xudoykulova, Sevara (2023) THEORETICAL FOUNDATIONS OF UZBEK FOLKLORE. Journal of Universal Science Research; Vol. 1 No. 11 (2023): JOURNAL OF UNIVERSAL SCIENCE RESEARCH; 74-76.

[thumbnail of 4771.pdf] PDF
4771.pdf - Published Version

Download (324kB)

Abstract

The term folklore in the article and his to himself special features illuminated. In particular, Uzbek folklore, his types scientific in terms of described.

Item Type: Article
Additional Information: Imported from Journal of Universal Science Research
SWORD Depositor: Admin User
Depositing User: Admin User
Date Deposited: 16 Oct 2026 21:08
Last Modified: 16 Oct 2026 21:08
URI: https://universalpublishings.uz/id/eprint/21652

Actions (login required)

View Item
View Item